# SDR SWI2025F01751

- Difficulty date: August 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS333.00 CRACKED AT STGR0.  PERFORMED FRAME SPLICE REPAIR AT FS333.00 CRACKED AT STGR0 REF REO 670-53-21-2708 REV -.  COMPLIED WITH ALL STEPS OF REO 670-53-21-2708 REV -.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
